# SDR DALA2018120407053

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERWING SLIDE PNEUMATIC DEPLOYMENT CHECK, THE OVERWING SLIDE COMP. DOOR DOESN'T DEPLOY WHEN APPLY THE MAXIMUM NITROGEN PRESSURE. REMOVED AND INSTALLED PNEUMATIC ACTUATOR ASSY PER AMM 25-65.
